Generalized Ulam-Hyers Stability, Well-Posedness and Limit Shadowing of a Fixed Point Problem for Chatterjea Contractive Mappings in $M$-Metric Spaces

Pathaithep Kumrod, Wutiphol Sintunavarat, Yeol Je Cho, Yi-bin Xiao

Abstract


The purpose of this paper is to investigate new types of the Ulam-Hyers stability, the well-posedness and the limit shadowing type of the fixed point problem for Chatterjea contractive mappings in the framework of $M$-metric spaces. Some illustrative examples for showing main results in this paper are also given. The main results in this paper are motivated from the results of Pansuwan et al. [A. Pansuwan, W. Sintunavarat, J.Y. Choi, Y.J. Cho, Ulam-Hyers stability, well-posedness and limit shadowing property of the fixed point problems in M-metric spaces, J. Nonlinear Sci, Appl. 9 (2016) 4489-4499].

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|